Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Having lesions and redness on penis and yellowish discharge. Never had sex. What is the cause and cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
lesions on penis. ulcers and yellowish discharge. it red and bottom of the head of penis.i have never had sex.
Posted Sun, 5 Aug 2012 in Penis Problems
 
 
Answered by Dr. Chandra Shekhar Sharma 38 minutes later
Hi,

Welcome to XXXXXXX

It seems that you have developed infection of Glans due to poor hygiene.

To identify causative organism and effective antibiotics, you can get culture & sensitivity test of discharge done.

As it requires examination, please consult a Skin & V.D. specialist, who can prescribe you broad spectrum antibiotic like Doxycycline and local cream like Ensamycin.

Antibiotics can be changed after receiving report of C & S.

Specialist will check your inguinal lymph nodes also and can prescribe some tests if required on the basis of examination.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Follow-up: Having lesions and redness on penis and yellowish discharge. Never had sex. What is the cause and cure? 31 minutes later
sir,

once i was in bathoroom and i got cut on finger while throwing object outside from glass window...and it happened around 15-16 days earlier...
i noticed the ulcer 4-5 days earlier..i noticed yellowish discharge coming from two ulcer which were in close contact..i cleaned it using cotton swabs using savlon..while cleaning the yellowish discharge..1 drop of blood also came..but repeatedly cleaning it with cotton swab and svlon..i noticed slight improvement..
and there were no or very little discharge from it. meanwhile i also notice near the infected site another infection ..its pale yellow in color. also, the ulcer whose size was reduced again become little bigger and red..

today morning i noticed swollen foreskin and i was unable to retract the skin..
i applied surfaz-sn on glans and the foreskin returned to normal..however the ulcer whose size was reduced..become slight bigger and red.

can u pls tell what is likely diagnosis for the same? i m very much worried
 
 
Answered by Dr. Chandra Shekhar Sharma 45 minutes later
Hi,

Welcome again,

Ulcers on penis are usually caused by sexually transmitted diseases such as syphilis, Herpes, chancroid, thrush etc.

As you are not sexually active, chances of sexually transmitted disease are not present. When penis is not cleaned regularly, smegma gets collected under fore skin, which helps bacteria to grow.

Diagnosis requires careful examination and history taking, swabs and culture and sometimes histological examination of biopsy.

You should get your Blood sugar and TDLC also tested. Surfaz-sn can give symptomatic relief, but oral antibiotics will be required for cure. It is possible that bacteria is resistant to clotrimazole and neomycin prresent in surfaz ointment.

You need not to worry. Just get culture & sensitivity, TDLC, Blood sugar test done and meanwhile take some broad spectrum antibiotic with consultation to skin & VD specialist.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor